MAUDE Adverse Event Report: THORATEC CORPORATION PVAD; VENTRICULAR (ASSIST) BYPASS

THORATEC CORPORATION PVAD; VENTRICULAR (ASSIST) BYPASS
Model Number 14086-2550-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/17/2004
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient age could not be provided.No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is completed.
 
Event or Problem Description
It was reported that the patient underwent a transplant.The customer reported that no additional information could be provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: a direct correlation between ventricular assist device (vad), serial number(b)(6), and the reported event could not be conclusively established.The device history records for the vad (serial number: (b)(6)) were not reviewed as the product is no longer manufactured by abbott and no specific device-related adverse events were reported.The vad instructions for use (ifu) is currently available.Although no device related issues were reported, the ifu lists potential adverse events that may be associated with the use of the ventricular assist device.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
PVAD
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
bob fryc
6035 stoneridge drive
pleasanton, CA 94588
7818528204
MDR Report Key16294647
Report Number2916596-2023-00643
Device Sequence Number7492855
Product Code DSQ
UDI-Device Identifier00813024012009
UDI-Public00813024012009
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P870072
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2004
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number14086-2550-000
Device Catalogue Number20099-2575-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2023
Supplement Date Received by Manufacturer02/13/2023
Initial Report FDA Received Date02/03/2023
Supplement Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight91 KG